`a`
Discrete and Continuous Dynamical Systems - Series A (DCDS-A)
 

Homeomorphisms of the annulus with a transitive lift II
Pages: 651 - 668, Issue 3, November 2011

doi:10.3934/dcds.2011.31.651      Abstract        References        Full text (409.2K)           Related Articles

Salvador Addas-Zanata - Instituto de Matemática e Estatística, Universidade de São Paulo, Rua do Matão 1010, Cidade Universitária, 05508-090 São Paulo, SP, Brazil (email)
Fábio A. Tal - Instituto de Matemática e Estatística, Universidade de São Paulo, Rua do Matão 1010, Cidade Universitária, 05508-090 São Paulo, SP, Brazil (email)

1 S. Addas-Zanata and F. A. Tal, Homeomorphisms of the annulus with a transitive lift, to appear in Math. Z., 2010.
2 S. Alpern and V. Prasad, Typical recurrence for lifts of mean rotation zero annulus homeomorphisms, Bull. London Math. Soc., 23 (1991), 477-481.       
3 S. Alpern and V. Prasad, Typical transitivity for lifts of rotationless annulus or torus homeomorphisms, Bull. London Math. Soc., 27 (1995), 79-81.       
4 C. Bonatti and S. Crovisier, Récurrence et généricité, Invent. Math., 158 (2004), 33-104.       

Go to top